Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Wavelet bases in rearrangement
invariant function spaces


Author: Paolo M. Soardi
Journal: Proc. Amer. Math. Soc. 125 (1997), 3669-3673
MSC (1991): Primary 42C15
MathSciNet review: 1443168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We point out that the well known characterization of $L^{p}$ spaces ($1<p<\infty $) in terms of orthogonal wavelet bases extends to any separable rearrangement invariant Banach function space $X$ on $R^{n}$ (equipped with Lebesgue measure) with nontrivial Boyd's indices. Moreover we show that such bases are unconditional bases of $X$.


References [Enhancements On Off] (What's this?)

  • [B-S] Colin Bennett and Robert Sharpley, Interpolation of operators, Pure and Applied Mathematics, vol. 129, Academic Press, Inc., Boston, MA, 1988. MR 928802
  • [B] D. W. Boyd, The Hilbert transform on rearrangement-invariant spaces, Canad. J. Math. 19 (1967), 599–616. MR 0212512
  • [H-W] Hernandez E. and Weiss G., A first course on wavelets, CRC Press, Boca Raton, Ann Arbor, London, Tokyo, 1996.
  • [M] Yves Meyer, Ondelettes et opérateurs. I, Actualités Mathématiques. [Current Mathematical Topics], Hermann, Paris, 1990 (French). Ondelettes. [Wavelets]. MR 1085487
  • [R-R] Paweł Domański, Fréchet injective spaces of continuous functions, Results Math. 18 (1990), no. 3-4, 209–230. MR 1078419, 10.1007/BF03323167

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42C15

Retrieve articles in all journals with MSC (1991): 42C15


Additional Information

Paolo M. Soardi
Email: soardi@vmimat.mat.unimi.it

DOI: https://doi.org/10.1090/S0002-9939-97-04207-X
Received by editor(s): July 17, 1996
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society